# SDR UHLA2012011800007

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 7,134 hours, 5,446 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 5116404
- Part serial: K1190
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 6,990 hours, 5,320 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF ALL HYD FLUID NR 2 IN FLIGHT.  DECLARED EMERGENCY.  FOUND NR 2 ENGINE DRIVEN HYD PUMP LINE LEAKING.  REMOVED AND REPLACED NR 2 ENG DRIVE PUMP AND PUMP PRESSURE LINE.  OPS AND LEAK CHECKS GOOD IAW EMB 170 MM 29-11-01.
